# SDR MALA060621

- Difficulty date: December 8, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 19,739 hours, 21,774 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR INDICATION INOPERATIVE, NOT ILLUMINATING WITH GEAR DOWN.  INTRANSIT LIGHT NORMAL, RAN QRH AND TALKED TO MAINTENANCE CONTROL BEFORE LANDING.  ALL OTHER LIGHTS AND TESTS NORMAL. RIGHT DOWN LOCK ACTUATOR CONNECTOR WITH BUSTED WIRE.  REPAIRED WIRE 6GA, J1, PIN "D" AS REQUIRED.  OPS CHECKS GOOD IAW AMM 32-61-05.
